# SDR F3LA2018061300354

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 49,049 hours, 24,179 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 43,506 hours, 21,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL FUMES AT TOP OF CLIMB WITH POWER CHANGE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW CARDS MP71042-01 AND MP71042-02.  ENGINE OPS CHECKED NORMAL.  NO LEAKS, NO ODORS OR FUMES IN THE CABIN OR FLIGHT DECK.
